# SDR DALA2020031301825

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 71,623 hours, 52,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHTS FROM SEATS 10 TO 14 AND 34 TO 36 ARE INOP. R&R BATTERIES ON EMERGENCY LIGHT BATTERY CHARGERS AT SEAT 10AND 34. OPS CKS GOOD. (LP7406853)
